# SDR USAA950132

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834260
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUMEROUS SCREW HOLES .500 INCH BY 500 INCH, INTERCOSTAL BETWEEN BS 312 AND BS 328, 11.5 INCHES FROM BBL 0.  REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
